# SDR MASA202210070240

- Difficulty date: October 8, 2022
- Submitted: October 9, 2022
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 27,488 hours, 23,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG CEILING LIGHT INOP AT ROW 14
REPLACED BULB
